Convergence of Unbounded Multivalued Supermartingales in the Mosco and Slice Topologies
Journal of convex analysis, Tome 5 (1998) no. 1, pp. 187-198
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_1_a13,
author = {G. Krupa},
title = {Convergence of {Unbounded} {Multivalued} {Supermartingales} in the {Mosco} and {Slice} {Topologies}},
journal = {Journal of convex analysis},
pages = {187--198},
year = {1998},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a13/}
}
G. Krupa. Convergence of Unbounded Multivalued Supermartingales in the Mosco and Slice Topologies. Journal of convex analysis, Tome 5 (1998) no. 1, pp. 187-198. http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a13/